# SDR DALA2016022901488

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERNAL STRUCTURE AFT FRAME CRACKED ABOVE CENTER STOP FITTING. STOP DRILLED CRACKS, REMOVED FASTENERS, REMOVED FILLER FROM PAN.  VERIFIED MATERIAL FOR REPAIR DOUBLER ATAG 27991, CUT, FIT, LOCATED NEW DOUBLER & SHIMS IAW SRM 52-30-02 REPAIR 6.  TREAT & PRIME NEW DOUBLER & SHIMS IAW SRM 51-10-04, STEP 15 AND STEP 21. INSTALLED REPAIR DOUBLER AND SHIMS IAW SRM 52-30-02, REPAIR 6.  APPLIED TOPCOAT TO REPAIR IAW IAW AMM 51-10-00-370-805 AND INSTALLED DOOR SEAL IAW AMM 52-31-03-400-802, STEP. 1-7.
